I am sorry that you are having such a tough time. I have a friend who recently also had problems following high dose steroid drips ( 1 gram daily x 5 days). Her numbness and tremors increased and the only explanation her neuro could give her was "anxiety".
If you get a "real" explanation, please share it. She is now in a wheelchair and I am worried for her.
I hope you feel better soon,
I wish that I had only gained 8 pounds on my last steroids treatment.
Once the steroids work off, you may loose the weight. You are not the type of person who sits around and does nothing. You will be trying to loose the 8 lbs of water retention in no time. Just take your time to rest some. Steroids make you feel really tired.
It's is nice to rest with hubby, even though you guys are both feeling under the weather. Maybe you both feel better sooner than anyone think.
Your mother sounds wonderful, even though she is 82. I wish I had mine, but she passed away 3 years ago. Anyway, she was too sick to be able to take care of me. I always took care of her.
I do not want to tire you more than you are, HOPE YOU FEEL BETTER SOON LOTS OF HUGS,
Thank you for your kind words friend and I will try to do the water thing although it is pretty nasty tasting in my mouth right now...perhaps tomorrow will be a better day right?
I was doing so well and this is rather depressing after the weight I lost at the lung function clinic and now I have gained 8 POUNDS!!! I should have just stayed off the stupid scale I guess but now I am back where I started from and will have to get back in the saddle all over again which is going to be really hard if this steroid treatment doesn't help me.
You are right in that I have a wonderful hubby but unfortunately we are both laid up right now...he has spinal stenosis and a lumbar strain so is not moving too well either...My 82 year old Mother is asking if we need her to come over to nurse US back to health...what a woman!!! Thanks again honey for your support and I am going to go lie down again and see how I feel in another hour I guess...not much else to do is there?? hehe
Lots of HUgs,
Hi Rena, it has been a while since we exchanged information.
Everytime I finish with IV Steroids, I do feel tired and my symptoms do not go away as if the steroids were a magic wand. It takes time, what the medication does is stop your flare up from getting any worst and in time get you back to normal. Take your time to rest and take lots of water in order get down the swelling, if any. Water has helped me loose up to 30 lbs of water retention after the steroids. I hope it works for you.
I know you have a good hubby, who would pamper you until you feel yourself again. As I said a long time ago, you ought to be commanded for taking the time to keep us up to date and for trying to help others while you are feeling under the weather.
Take care and get better soon!!!!!!!!
Thanks honey...I am still having numbness up and down the arm and in the left side of my head but it seems to still be part of the symptoms I had before the steroids. No swelling but the usual feeling like I have been hit by a train. Gonna have to take it easy for a few days I guess but I guess things will be fine. Thanks again for bumping my question honey...I do appreciate it and have a good day ok?
Lots of Hugs,
Sorry I can't help ......so I'll bump
Is there any swelling?
Hope you fell better!